Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Cournot-Nash equilibria in generalized qualitative games with an atomless measure space of agents


Authors: M. Ali Khan and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 100 (1987), 505-510
MSC: Primary 90A14; Secondary 28A33, 46G99, 90D13
MathSciNet review: 891154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a result on the existence of Cournot-Nash equilibria in games with an atomless measure space of players each with nonordered preferences and with strategy sets in a separable Banach space. Our result dispenses with any convexity assumption on the preference correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A14, 28A33, 46G99, 90D13

Retrieve articles in all journals with MSC: 90A14, 28A33, 46G99, 90D13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0891154-5
PII: S 0002-9939(1987)0891154-5
Keywords: Measurable selector, multifunction, fixed point, generalized qualitative games, Cournot-Nash equilibrium
Article copyright: © Copyright 1987 American Mathematical Society